Alert archive / Missouri / River Flood Warnings in 2015
River Flood Warning 7, NWS Kansas City, MO
NWS Kansas City, MO issued this river flood warning at May 7, 2015, 10:23 AM CDT for Carroll County, Lafayette County, Saline County, Missouri. It took effect at May 10, 2015, 7:45 AM CDT. It was in force for 53 hr.
The area
The outline as issued.
The facts
- Issued
- May 7, 2015, 10:23 AM CDT (15:23 UTC)
- In effect from
- May 10, 2015, 7:45 AM CDT
- Expired
- May 12, 2015, 1:00 PM CDT
- In force
- 53 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Carroll County, MO, Lafayette County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 77 km from the middle of the area, began a volume at 15:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Missouri River near Waverly (WVYM7).
- Action stage
- 17 ft
- Minor stage
- 20 ft
- Moderate stage
- 29 ft
- Major stage
- 31 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06895500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
977
WGUS43 KEAX 071523
FLWEAX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1023 AM CDT THU MAY 7 2015
...The National Weather Service in Pleasant Hill Mo has issued a
flood warning for the following rivers in Kansas...Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and
Buchanan Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
.An area of heavy rain affected portions of the Platte River basin
across Nebraska last night. Rain amounts ranged from 3 to as
much as 8 inches during the event. Runoff from this rainfall will
cause significant rises to water levels along the Missouri River.
In addition, more rounds of showers and thunderstorms are expected
from today through the weekend. The current river forecast only
reflects the next 24 hours of forecast precipitation.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-081523-
/O.NEW.KEAX.FL.W.0005.150509T0410Z-150511T1251Z/
/SJSM7.1.ER.150509T0410Z.150509T1800Z.150510T1251Z.NO/
1023 AM CDT THU MAY 7 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at St Joseph.
* from Friday evening to Monday morning.
* At 9:30 AM Thursday the stage was 9.6 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Friday before midnight and
continue to rise to near 19.6 feet by early Saturday afternoon. The
river will fall below flood stage by Sunday morning.
* At 19.0 feet...Backwater from the Missouri River floods property
along the Nodaway river at Nodaway, Missouri.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 9.6 Thu 09 AM 19.6 early Sat afternoon
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
MOC095-107-177-081523-
/O.NEW.KEAX.FL.W.0006.150510T0341Z-150512T0748Z/
/NAPM7.1.ER.150510T0341Z.150510T1800Z.150511T0748Z.UU/
1023 AM CDT THU MAY 7 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at Napoleon.
* from Saturday evening to late Monday night.
* At 10:00 AM Thursday the stage was 11.7 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Saturday before midnight and
continue to rise to near 18.3 feet by early Sunday afternoon. The
river will fall below flood stage by early Monday morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 11.7 Thu 10 AM 18.3 early Sunday afternoon
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-081522-
/O.NEW.KEAX.FL.W.0007.150510T1245Z-150512T1800Z/
/WVYM7.1.ER.150510T1245Z.150511T0000Z.150511T1800Z.NO/
1023 AM CDT THU MAY 7 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River at Waverly.
* from Sunday morning to Tuesday afternoon.
* At 9:30 AM Thursday the stage was 14.8 feet.
* Flood stage is 20.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by Sunday morning and continue to
rise to near 21.1 feet by Sunday evening. The river will fall below
flood stage by early Monday afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 14.8 Thu 09 AM 21.1 Sunday evening
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-081522-
/O.NEW.KEAX.FL.W.0008.150510T2100Z-150512T2125Z/
/MIAM7.1.ER.150510T2100Z.150511T0600Z.150511T2125Z.NO/
1023 AM CDT THU MAY 7 2015
The National Weather Service in Pleasant Hill Mo has issued a
* Flood Warning for
The Missouri River At Miami.
* from Sunday afternoon to Tuesday afternoon.
* Flood stage is 18.0 feet.
* Forecast...The river is forecast to have a maximum value of 19.0
feet early Monday morning.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 Not Available 19.0 early Monday morning
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$3 follow-up statements
096
WGUS83 KEAX 081451
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
951 AM CDT FRI MAY 8 2015
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-091451-
/O.EXT.KEAX.FL.W.0005.150509T0336Z-150511T0112Z/
/SJSM7.1.ER.150509T0336Z.150509T1200Z.150510T0112Z.NO/
951 AM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River at St Joseph.
* from this evening to Sunday evening.
* At 9:30 AM Friday the stage was 13.1 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by tonight and continue to rise
to near 17.3 feet by Saturday morning. The river will fall below
flood stage by Saturday evening.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 13.1 Fri 09 AM 17.3 Saturday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
MOC095-107-177-091450-
/O.EXT.KEAX.FL.W.0006.150510T1200Z-150511T1200Z/
/NAPM7.1.ER.150510T1200Z.150510T1200Z.150510T1200Z.UU/
951 AM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River at Napoleon.
* from Sunday morning to Monday morning.
* At 9:00 AM Friday the stage was 11.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 11.0 Fri 09 AM 17.0 Sunday morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-091450-
/O.EXT.KEAX.FL.W.0007.150510T1800Z-150512T0000Z/
/WVYM7.1.ER.150510T1800Z.150510T1800Z.150511T0000Z.NO/
951 AM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River at Waverly.
* from Sunday afternoon to Monday evening.
* At 9:30 AM Friday the stage was 14.4 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Sunday afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 14.4 Fri 09 AM 20.0 early Sunday afternoon
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-091450-
/O.EXT.KEAX.FL.W.0008.150511T0000Z-150512T0600Z/
/MIAM7.1.ER.150511T0000Z.150511T0000Z.150511T0600Z.NO/
951 AM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River At Miami.
* from Sunday evening to late Monday night.
* At 9:08 AM Friday the stage was 12.5 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
evening.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 12.5 Fri 09 AM 18.0 Sunday evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$085
WGUS83 KEAX 090114
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
814 PM CDT FRI MAY 8 2015
...The Flood Warning continues for the following rivers in Kansas...
Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and Buchanan
Counties.
...The Flood Warning continues for the following rivers in
Missouri...
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-100114-
/O.EXT.KEAX.FL.W.0005.150509T0600Z-150510T2159Z/
/SJSM7.1.ER.150509T0600Z.150509T1200Z.150509T2159Z.NO/
814 PM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River at St Joseph.
* from late tonight to Sunday afternoon.
* At 7:30 PM Friday the stage was 16.2 feet.
* Flood stage is 17.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by early Saturday morning and
continue to rise to near 17.2 feet by Saturday morning. The river
will fall below flood stage by Saturday afternoon.
* At 17.0 feet...Lowland flooding upstream and downstream from St.
Joseph occurs.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 16.2 Fri 07 PM 17.2 Saturday morning
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
MOC095-107-177-100114-
/O.CON.KEAX.FL.W.0006.150510T1200Z-150511T1200Z/
/NAPM7.1.ER.150510T1200Z.150510T1200Z.150510T1200Z.UU/
814 PM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River at Napoleon.
* from Sunday morning to Monday morning.
* At 8:00 PM Friday the stage was 11.1 feet.
* Flood stage is 17.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
morning.
* At 17.0 feet...Low-lying areas unprotected by levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 11.1 Fri 08 PM 17.0 Sunday morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-100114-
/O.CON.KEAX.FL.W.0007.150510T1800Z-150512T0000Z/
/WVYM7.1.ER.150510T1800Z.150510T1800Z.150511T0000Z.NO/
814 PM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River at Waverly.
* from Sunday afternoon to Monday evening.
* At 7:30 PM Friday the stage was 14.3 feet.
* Flood stage is 20.0 feet.
* Forecast...The river is expected to rise to near flood stage early
Sunday afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 14.3 Fri 07 PM 20.0 early Sunday afternoon
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-100114-
/O.CON.KEAX.FL.W.0008.150511T0000Z-150512T0600Z/
/MIAM7.1.ER.150511T0000Z.150511T0000Z.150511T0600Z.NO/
814 PM CDT FRI MAY 8 2015
The Flood Warning continues for
The Missouri River At Miami.
* from Sunday evening to late Monday night.
* At 7:56 PM Friday the stage was 12.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
evening.
* At 18.0 feet...Low-lying rural areas outside of levees begin to
flood.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 12.1 Fri 08 PM 18.0 Sunday evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$322
WGUS83 KEAX 091717
FLSEAX
FLOOD STATEMENT
NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO
1217 PM CDT SAT MAY 9 2015
...The Flood Warning is cancelled for the following rivers in
Kansas...Missouri...
Missouri River at St Joseph affecting Doniphan...Andrew and
Buchanan Counties.
Missouri River at Napoleon affecting Jackson...Lafayette and Ray
Counties.
Missouri River at Waverly affecting Carroll...Lafayette and Saline
Counties.
Missouri River At Miami affecting Carroll...Chariton and Saline
Counties.
.(***Optional - Describe the hydrometeorological cause of flooding
and future rainfall forecast. This section must be preceded by a
single dot WITH NO SPACE BETWEEN DOT AND FIRST WORD.Remove this
section and leading dot if you do not wish to include this section in
the product.***)
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive through flowing water. Nearly half of all flood
fatalities are vehicle related. As little as 6 inches of water may
cause you to lose control of your vehicle. Two feet of water will
carry most vehicles away.This product along with additional weather
and stream information is available at www.weather.gov/kc/.
&&
KSC043-MOC003-021-091747-
/O.CAN.KEAX.FL.W.0005.000000T0000Z-150510T2159Z/
/SJSM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM CDT SAT MAY 9 2015
The Flood Warning is cancelled for
The Missouri River at St Joseph.
* At 11:30 AM Saturday the stage was 16.5 feet.
* Flood stage is 17.0 feet.
* Forecast...The river crested below flood stage at 16.7 feet. The
river will continue to fall to 15.0 feet by Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
St Joseph 17 16.5 Sat 11 AM 16.6 this afternoon
&&
LAT...LON 3991 9501 3990 9489 3975 9483 3964 9488 3970 9505
$$
MOC095-107-177-091747-
/O.CAN.KEAX.FL.W.0006.000000T0000Z-150511T1200Z/
/NAPM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1217 PM CDT SAT MAY 9 2015
The Flood Warning is cancelled for
The Missouri River at Napoleon.
* At 12:00 PM Saturday the stage was 14.0 feet.
* Flood stage is 17.0 feet.
* Forecast...The river will crest below flood stage with a value of
15.8 feet Sunday morning.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Napoleon 17 14.0 Sat 12 PM 15.8 Sunday morning
&&
LAT...LON 3916 9415 3922 9417 3925 9386 3918 9384 3911 9405
$$
MOC033-107-195-091747-
/O.CAN.KEAX.FL.W.0007.000000T0000Z-150512T0000Z/
/WVYM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM CDT SAT MAY 9 2015
The Flood Warning is cancelled for
The Missouri River at Waverly.
* At 11:30 AM Saturday the stage was 15.1 feet.
* Flood stage is 20.0 feet.
* Forecast...The river will crest below flood stage with a value of
19.0 feet early Sunday afternoon.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Waverly 20 15.1 Sat 11 AM 19.0 early Sunday afternoon
&&
LAT...LON 3925 9386 3933 9331 3928 9327 3922 9330 3918 9384
$$
MOC033-041-195-091747-
/O.CAN.KEAX.FL.W.0008.000000T0000Z-150512T0600Z/
/MIAM7.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1217 PM CDT SAT MAY 9 2015
The Flood Warning is cancelled for
The Missouri River At Miami.
* At 10:49 AM Saturday the stage was 12.1 feet.
* Flood stage is 18.0 feet.
* Forecast...The river will crest below flood stage with a value of
17.0 feet Sunday evening.
&&
Latest
Location FS Stage Day/Time Forecast
Missouri River
Miami 18 12.1 Sat 11 AM 17.0 Sunday evening
&&
LAT...LON 3933 9331 3943 9319 3938 9307 3928 9327
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this river flood warning went out at May 7, 6:19 AM CDT, 4 hours 4 minutes earlier.
Area forecast discussion, May 7, 6:19 AM CDT, 4 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 619 AM CDT Thu May 7 2015 .DISCUSSION... Issued at 335 AM CDT THU MAY 7 2015 The active weather pattern will persist through the end of the week and into weekend with each day having some risk for strong to potentially severe storms at various times. For today, there is a plethora of potential items that may help to renew convection within an already moist and unstable atmosphere. The most evident, at least on the scale models can resolve at this point, is a weak front moving south into the area this afternoon. There may also be an outflow boundary or two filter into the area from the robust convection ongoing to our north and northwest. Additionally, there may be MCVs floating northward from the intense convection ongoing in Oklahoma and earlier in Kansas. All these small scale features make figuring where the best chances for renewed convection will occur rather difficult. The most likely area though should be the frontal boundary sliding into northwestern Missouri this afternoon. Models show moderate to strong instability developing in far northwestern MO and northeastern KS by the afternoon. Shear looks to be marginal in this area so the potential for organized convection seems low. But given the possibility of CAPE in the 2000 to 3000 J/kg range, strong storms would be likely should develop and a few severe storms can't be ruled out. For Friday, that frontal boundary looks to continue to be draped from southwestern KS through northwestern MO. Moderate to strong instability should build once again. Shear looks to be stronger than in previous days as stronger flow aloft begins to move over the region. With 0-6km shear of 30 to 35 kts occurring over 2000 to 2500 J/kg of CAPE, there will be a better chance for a few severe storms during the afternoon hours. The most likely area to see this potential looks to be over the southwestern quadrant of the forecast area. Saturday and Sunday continue to look like the best days for more widespread severe convection. A deep upper level trough will begin to shift into the Rockies by late Saturday and then into the Plains on Sunday. As a strong jet streak rotates around the base of the upper trough, wind shear will increase dramatically over top a very unstable atmosphere. This will set the stage for severe convection developing to our west during the afternoon and evening hours. This activity should congeal into one or more convective systems and track rapidly to the east/northeast, moving into our western areas late in the evening or overnight. Given how strong the flow is from the south, very high precipitable water values will advect into the region ahead of the convection. Models are in good agreement with the magnitude of the values but vary some on timing still. But values in the 1.5" to 1.8" appear likely which is well above the 90th percentile and close to the maximum values seen for that day based on sounding climatology. So if the convection isn't severe as it moves into our area, it looks to be very efficient with heavy rain and flooding possible. That convection looks to move away in time for the atmosphere to again become moderately to strongly unstable by Sunday afternoon but with the upper wave now into the Plains and its associated surface low now over eastern Nebraska. The trailing modified dry line/Pacific front is then poised just to our west in eastern Kansas. Severe convection is likely to develop along or just ahead of this front during the afternoon. Shear is very high, approaching 50 kts. Hodographs however are not very impressive as the winds are nearly unidirectional. So it looks like there will some potential for supercells/ supercell structures initially before storms quickly form into more of a linear system and rapidly track to the east/northeast into and through the forecast area. Fortunately, with the passage of this upper trough and its associated surface fronts, the airmass becomes much more stable with high pressure building into the region through the middle of the week. This should result in much quieter weather. While temperatures will be cooler than normal for Monday and perhaps Tuesday, a return to more seasonal values will occur by the middle of the week. && .AVIATION...(For the 12Z TAFS through 12Z Friday Morning) Issued at 618 AM CDT THU MAY 7 2015 There will be a chance for isolated to scattered showers with isolated thunderstorms throughout the day at all terminals. There is no real focus driving these storms but with an unstable airmass in place and subtle disturbances moving over, showers and storms may form on top of or move into any of the sites at any time. Feel the best way to handle this is with a VCTS group through the day until something can be tracked with reasonable confidence and an amendment can be issued. Otherwise, VFR conditions are likely through the forecast with strong and gusty south winds through the day. Winds should decrease some this evening and tonight. && .EAX WATCHES/WARNINGS/ADVISORIES... KS...NONE. MO...NONE. && DISCUSSION...CDB AVIATION...CDB
Hazardous weather outlook, May 7, 5:45 AM CDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE KANSAS CITY/PLEASANT HILL MO 545 AM CDT THU MAY 7 2015 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-081045- ATCHISON KS-MIAMI-LINN KS-DONIPHAN-LEAVENWORTH-WYANDOTTE-JOHNSON KS- ATCHISON MO-NODAWAY-WORTH-GENTRY-HARRISON-MERCER-PUTNAM-SCHUYLER- HOLT-ANDREW-DE KALB-DAVIESS-GRUNDY-SULLIVAN-ADAIR-BUCHANAN-CLINTON- CALDWELL-LIVINGSTON-LINN MO-MACON-PLATTE-CLAY-RAY-CARROLL-CHARITON- RANDOLPH-JACKSON-LAFAYETTE-SALINE-HOWARD-CASS-JOHNSON MO-PETTIS- COOPER-BATES-HENRY- 545 AM CDT THU MAY 7 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST...NORTH CENTRAL AND WEST CENTRAL MISSOURI...AS WELL AS EXTREME EASTERN KANSAS. .DAY ONE...TODAY AND TONIGHT THE POTENTIAL FOR SCATTERED THUNDERSTORMS WILL EXIST TODAY INTO TONIGHT. A FEW STORMS IN EASTERN KANSAS AND WESTERN MISSOURI MAY BE STRONG TO BRIEFLY SEVERE. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ADDITIONAL STORMS ARE POSSIBLE FRIDAY INTO THE WEEKEND. SUNDAY LOOKS TO HAVE THE HIGHEST POTENTIAL FOR SEVERE WEATHER...THOUGH EACH DAY WILL HAVE AT LEAST SOME POTENTIAL FOR SOME STRONG TO SEVERE THUNDERSTORM ACTIVITY. WITH SEVERAL ROUNDS OF THUNDERSTORMS POSSIBLE THROUGH THIS WEEKEND...PARTS OF NORTHWEST MISSOURI AND NORTHEAST KANSAS MAY SEE SEVERAL INCHES OF RAINFALL. MORE DETAILED INFORMATION CAN BE ACCESSED AT... HTTP://WWW.WEATHER.GOV/EAX/HWO
The office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 10:23 AM CDT | River Flood Warning | EAX | Andrew, Buchanan | 4 days |
| May 7, 10:23 AM CDT | River Flood Warning | EAX | Jackson, Lafayette, Ray | 5 days |
| May 7, 10:23 AM CDT | River Flood Warning | EAX | Carroll, Chariton, Saline | 5 days |
| May 7, 12:46 PM CDT | Special Weather Statement | EAX | Macon | 44 min |
| May 7, 5:40 PM CDT | Special Weather Statement | EAX | Atchison | 20 min |
Nearby
River Flood Warnings in Missouri, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.